# SDR SWIA201229305

- Difficulty date: January 10, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 26,269 hours, 35,376 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Fixture
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVERHEAD CABIN LIGHT FIXTURE AT 7C IS GIVING OFF ELECTRICAL SMELL.  (SERVICE)  REPLACED CABIN LIGHT FIXTURE AT 7C.
